# SDR SWAA2023053128403

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS867 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN 2023-258040<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[03] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS867 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN IAW EA-1-A53-12114 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS867 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN IAW EA-1-A53-12114 SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII
